All Journal Entries Journals

Day 3 is done!

Jun 12, 2013 - 5 comments
Tags:

Day 3

,

tramadol

,

withdrawal

,

withdrawal symptoms



So it has officially been 72 hours! Wooo hoo!

I'm making it! I definitely think that my taper helped me in a few ways. I endured alot of somewhat mild w/d symptoms for awhile and I got my dose down a bit. I am glad that I jumped off when I did. Like I said before it wasn't planned, but I just got to the point of a "scheduled" dose and didn't feel the extreme anxiousness and anxiety I had been feeling so I pushed it and pushed it to 24 hours. Yesterday I flushed my 70 some pills at about 1&1/2 days. I surely am glad I did because yesterday evening about 5pm I started to get pretty bad tummy issues, achy, headache and chills. I took a super hot shower and I felt better, MUCH better. Last night (night 2 technically i guess) I didn't sleep too well BUT when I woke up I wasn't feeling RLS or restless body... I actually felt pretty dang good, but I just couldn't really sleep past like 4am.

Today, day 3, I worked again.... again a lighter day. I honestly feel the loading up on vitamins has really helped me. I followed alot of suggestions i got from these boards, health pages and members personal recommendations.  
I felt a little shaky this morning. Kinda like I didn't have enough energy or fuel in my body. I even felt a bit dizzy. My mind didn't feel totally clear yet although that seems to be improving through the day and evening. I had a few episodes of feeling some increased anxiety which passed after dissolving some "relax" tablets (not exactly sure of the vitamin, L-th.... something I will follow up later) and they helped. Hyland's Restful legs has helped like a miracle. I worked out this afternoon taking a 45 minute class. I was a bit concerned because I was a little dizzy but I made it just fine and felt so good afterwards. It was an odd feeling because I got the burst of energy after a workout that I typically would get from taking tramadol. But this time it was MINE... I triggered those endorphins, not a pill!  It was different... I don't know how to explain it. But it definitely made me a believer that activity is a must! I worked out on day 1 too.

I can say that I want NOTHING to do with that d**M pill again!! Ever. I have a physical with my doc next month & I'm wondering what he will say whenI tell him I just quit, 3 days after our discussion of continuing a taper for 3 more months. Will he be mad? And more importantly, why do I care?? I feel like calling and telling him now! hahaha! I will say this, today my husband walked in with a refill on his tramadol. He is unaware of my battle (amazing I know). He usually offers them to me since he didn't know I was on an rx this whole time. He had an rx a couple weeks ago & I made it EXTREMELY clear how much I don't like them and pretty much think him taking pain pills on an ongoing basis is ridiculous. His is due to a military injury. He gets surgery this summer, then his "constant" rx will have to stop, because if they are fixing the problem,then there isn't a need for a constant pain reliever. Dealing with my husband and all that BS is a whole different story that I cannot deal with right now. What is KEY is that I DO NOT want any part of his rx. I dont know where it is...nor does it matter. I'm already feeling more clear headed & I will NOT be going back!!!

Hoping for a decent night tonight!!  

Comments
Post a Comment
4926637_tn?1406666657
by starshine7, Jun 12, 2013
damn woman! I don't see how anything can stop you!! lovin it :)))))

Avatar_f_tn
by Jbean77, Jun 12, 2013
I do have to say that my lil' one (3 years) was raising my anxiety tonight and last night for that matter. Last night the husband helped more b/c he thought I really didn't feel well... sick you know. i feel bad tonight b/c the kid was fighting bedtime, typical 3 year old, and I was getting extremely frustrated. I don't want to take anything out on him. You know.  

5347058_tn?1381192026
by ariley13, Jun 12, 2013
Congrats on day 3! You are so determined to do this. I am so proud of you! Keep on pushing and you will be through it in no time. :)

Avatar_f_tn
by FourJays, Jun 12, 2013
You are doing great!  The anxiety and sleep issues will get better very soon.  Keep up the exercise and the Vitamin Water too :)  Huge congrats on 3 days FREE!

Avatar_f_tn
by L_Lady, Jun 12, 2013
Proud :)

Post a Comment